MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer contacted physio-control to report that their device intermittently won't power on.As a result, defibrillation therapy may be delayed or unavailable, if needed.There was no report of patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The original medwatch report was submitted in error and is a duplicate of report # 0003015876-2020-01648.

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10835429
Report Number0003015876-2020-01714
Device Sequence Number4012074
Product Code MKJ
UDI-Device Identifier00883873911785
UDI-Public00883873911785
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001241
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1